# SDR R61A201303050222

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,472 hours, 9,577 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PSU FELL OVER ROWS 16 & 17 D AND C.  MAINTENANCE RE-SECURED PER BOMBA AMM 25-28-0 AND OPS CHECKED GOOD.
